# SDR CALA2019101101743

- Difficulty date: October 11, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N23707
- Make and model: Boeing 737724
- Aircraft serial: 28768
- Aircraft time: 68,091 hours, 24,238 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Access Door
- Part number: 59535130002
- Condition: Damaged
- Location: A/C Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACCESS DOOR FOR AIRSTART CONNECTION DAMAGED, FOUND OPEN ON ARRIVAL. ACPD ECRA TEMP REPAIR, PLACED ON DIP DIP APPROVED, ACCOMPLISHED INTERM REPAIR REPLACE TAPE AFTER EACH TIME DOOR IS OPENED AND REPAIR PER PART 3 WITHIN 2 LANDINGS TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE. QC REMOVED AND REPLACED AIR CONDITION ACCESS DOOR ASSY. P/N 59-5351-3-0002. REF. IPC 52-49-00-01. DIP CLOSED. TOMCQC REV PERFORMED QC REVIEWED.
